Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child suffering from cold and cough. Starts vomiting after feeding with lactogen. What to do?

Helo, dr. My baby girl is 3 month old. She is suffering from cough and cold . I give her lactogen - 1. After completion of milk, she does vomiting . And after burp, also she does vomiting. Howmuch she drinks milk, half of it , she does vomiting. Please tell me, what should i do? I give her neopeptine droos and colicarmin drops thrice a day.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
see if there is fever, and if fever is present with increased respiratory rate and difficulty in breathing consult your pediatrician immediately. dont give neopeptone and colicarmin drops without pediatrician consult. if no fever is present and the vomiting started after newly starting lactogen she may may not be tolerating to it. Upto 5-6 months only breast feeding is enough. water can be given if she is passing hard stools. if the vomiting is persistant consult pediatirican.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor